# SDR HNAA2024011700029

- Difficulty date: November 30, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Torque Box
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E012255 THE LH WING TORQUE BOX #1 FORWARD OUTBOARD FASTENER HOLE SHOWS A RELEVANT INDICATION WHEN PERFORMING THE HFEC ROTOSCOPE INSPECTION.  REPAIRED THE LH WING TORQUE BOX #1 FORWARD OUTBOARD FASTENER HOLE BY REAMING AND INSTALL OF OVERSIZE FASTENER IAW ETD2023-145-030695 AND EO1-57-23-0453.
